On torsion in J₁(N), II

S. Kamienny

Acta Arithmetica (2008)

  • Volume: 134, Issue: 3, page 271-277
  • ISSN: 0065-1036

How to cite


S. Kamienny. "On torsion in J₁(N), II." Acta Arithmetica 134.3 (2008): 271-277. <http://eudml.org/doc/278411>.

author = {S. Kamienny},
journal = {Acta Arithmetica},
keywords = {modular curve; Jacobian; Galois representation; almost rational torsion},
language = {eng},
number = {3},
pages = {271-277},
title = {On torsion in J₁(N), II},
url = {http://eudml.org/doc/278411},
volume = {134},
year = {2008},

AU - S. Kamienny
TI - On torsion in J₁(N), II
JO - Acta Arithmetica
PY - 2008
VL - 134
IS - 3
SP - 271
EP - 277
LA - eng
KW - modular curve; Jacobian; Galois representation; almost rational torsion
UR - http://eudml.org/doc/278411
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.